# SDR DALA2017122808983

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 70,029 hours, 13,571 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: No Test
- Location: Nr 2 Fire Loops
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED FIRE TEST. STATUS MESSAGES. RT ENGINE FIRE LP 2 & RT ENGINE LP 1 .   R & R THE RT ENGINE LOOP 2 M684 CARD AND M10274 IAW AMM 26. TERMINATED W5316-002R 46 AT TS5683 B/2, & W5318-001R-16 AT TS5683 IAW WDM 26-11-21, & SWPM 20-00-13.  CHECKED GOOD, OK FOR SERVICE.
